# SDR P5CA2018101900327

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,072 hours, 20,912 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD R WINDOW HEAT EICAS MSG AFTER LANDING( RESET ACCOMPLISHED R WINDOW HEAT BITE TEST IAW AM 30-40-00 OPS NORMAL NO FAULT  )
